On $\tau$-completeness in the class of determinate functions
Doklady Akademii Nauk, Tome 326 (1992) no. 3, pp. 399-403
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_3_a1,
author = {V. A. Buevich},
title = {On $\tau$-completeness in the class of determinate functions},
journal = {Doklady Akademii Nauk},
pages = {399--403},
year = {1992},
volume = {326},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_3_a1/}
}
V. A. Buevich. On $\tau$-completeness in the class of determinate functions. Doklady Akademii Nauk, Tome 326 (1992) no. 3, pp. 399-403. http://geodesic.mathdoc.fr/item/DAN_1992_326_3_a1/